# SDR ABXA050279

- Difficulty date: October 31, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243105
- Condition: Corroded
- Location: Bs 1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME EXFOLIATED AT FS 1041 AT LONGERON 29 LEFT.  SPLICED IN NEW FRAME IAW DC-9 SRM.
